Please use this identifier to cite or link to this item:
|Title:||Maps between Jacobians of Shimura curves and congruence kernels||Authors:||Khare, Chandrashekhar
|Keywords:||DRNTU::Science::Mathematics||Issue Date:||2000||Source:||Khare, C., & Ling, S. (2000). Maps between Jacobians of Shimura curves and congruence kernels. Mathematische Annalen, 319(2), 383-394||Series/Report no.:||Mathematische Annalen||Abstract:||Abstract is not available in fulltext.||URI:||https://hdl.handle.net/10356/96091
|ISSN:||0025-5831||DOI:||http://dx.doi.org/10.1007/PL00004439||Rights:||© 2000 Springer-Verlag. This is the author created version of a work that has been peer reviewed and accepted for publication by Mathematische Annalen, Springer-Verlag. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI: http://dx.doi.org/10.1007/PL00004439].||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Files in This Item:
|22. Maps between Jacobians of Shimura curves and congruence kernels.pdf||139.87 kB||Adobe PDF|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.